# SDR ASAA2018022723712

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 10,831 hours, 3,531 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATES WITH MASTER CAUTION RECALL.  EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  TROUBLESHOT IAW FIM 21-62, TASK 830,  LEFT PACK TEMP CONTROL BITE SHOWED THIS PACK TCV. PERFORMED PZTC RESET, FAULT CLEARED. NO FURTHER MAINTENANCE ACTION REQUIRED.
